# SDR FDEA202304220745

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-300
- Aircraft serial: 42721
- Aircraft time: 14,315 hours, 5,255 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4102408G
- Part serial: 000344
- Condition: Dented
- Location: Zone 600
- Component: #11 Slat, Boeing
- Component part number: 114T4102408G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #11 SLAT UPPER SURFACE HAS A LARGE SMOOTH DENT 3" FORWARD OF TRAILING EDGE AND 50" FROM OUTBOARD   EDGE AS MARKED. 0000493008 : CRAIL, ROGER L - 23-APR-2023 03:10  REPAIRED SLAT REF B767 SRM  51-70-10-2R. E.A. H-5750-T0374154 P1 WINGS - FLIGHT SURFACES - #11   SLAT UPPER SKIN TE  WAS ISSUED FOR MAJOR REPAIR TRACKING PURPOSES
